Degrees of curves in abelian varieties
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, p. 343-361
@article{BSMF_1994__122_3_343_0,
     author = {Debarre, Olivier},
     title = {Degrees of curves in abelian varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     pages = {343-361},
     doi = {10.24033/bsmf.2236},
     zbl = {0856.14015},
     mrnumber = {95f:14085},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1994__122_3_343_0}
}
Degrees of curves in abelian varieties. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 343-361. doi : 10.24033/bsmf.2236. http://www.numdam.org/item/BSMF_1994__122_3_343_0/

[A1] Abramovich (D.). — Subvarieties of Abelian Varieties and of Jacobians of Curves. — Ph. D. Thesis, Harvard University, 1991.

[A2] Abramovich (D.). — Addendum to Curves and Abelian Varieties on Wd(C), unpublished.

[AH] Abramovich (D.) and Harris (J.). — Curves and Abelian Varieties on Wd(C), Comp. Math., t. 78, 1991, p. 227-238. | Numdam | MR 92c:14022 | Zbl 0748.14010

[AP] Alzati (A.) and Pirola (G.-P.). — On Abelian Subvarieties Generated by Symmetric Correspondences, Math. Z., t. 205, 1990, p. 333-342. | MR 91k:14018 | Zbl 0685.14018

[ACGH] Arbarello (E.), Cornalba (M.), Griffiths (P.) and Harris (J.). — Geometry Of Algebraic Curves, I, Grundlehren 267, Springer Verlag 1985. | MR 86h:14019 | Zbl 0559.14017

[B] Ballico (E.). — On Singular Curves in the Case of Positive Characteristic, Math. Nachr., t. 141, 1989, p. 267-273. | MR 90h:14042 | Zbl 0699.14006

[C] Collino (A.). — A New Proof of the Ran-Matsusaka Criterion for Jacobians, Proc. Amer. Math. Soc., t. 92, 1984, p. 329-331. | MR 86a:14026 | Zbl 0584.14017

[D] Debarre (O.). — Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3, Duke Math. J., t. 56, 1988, p. 221-273. | MR 89f:14047 | Zbl 0699.14058

[DF] Debarre (O.) and Fahlaoui (R.). — Abelian Varieties in Wrd(C) and Points of Bounded Degrees On Algebraic Curves, Comp. Math., t. 88, 1993, p. 235-249. | Numdam | MR 94h:14028 | Zbl 0808.14025

[Ma] Matsusaka (T.). — On a Characterization of a Jacobian Variety, Mem. Coll. Sc. Kyoto, Ser. A, t. 23, 1959, p. 1-19. | MR 21 #7213 | Zbl 0094.34103

[Me] Mestre (J.-F.). — Familles de courbes hyperelliptiques à multiplications réelles, in Arithmetic Algebraic Geometry, Progress in Math. 89, Birkhäuser, 1991. | MR 92e:14022 | Zbl 0754.14020

[Mi] Milne (J.). — Abelian Varieties, in Arithmetic Geometry, edited by G. Cornell and J. Silverman, Springer Verlag, 1986. | MR 861974 | Zbl 0604.14028

[M] Mori (S.). — The Endomorphism Ring of some Abelian Varieties, Japan J. Math., t. 1, 1976, p. 109-130. | MR 56 #12013 | Zbl 0339.14016

[Mo] Morikawa (H.). — Cycles and Endomorphisms of Abelian Varieties, Nagoya Math. J., t. 7, 1954, p. 95-102. | MR 16,743e | Zbl 0057.13004

[Mu] Mumford (D.). — Abelian Varieties. — Oxford University Press, 1974.

[MK] Mumford (D.). — Varieties Defined by Quadratic Equations, with an appendix by G. Kempf., in Questions On Algebraic Varieties, C.I.M.E., Varenna, 1970. | MR 44 #209 | Zbl 0198.25801

[R] Ran (Z.). — On Subvarieties of Abelian Varieties, Invent. Math., t. 62, 1981, p. 459-479. | MR 82d:14024 | Zbl 0474.14016

[S] Smyth (C.). — Totally Positive Algebraic Integers of Small Trace, Ann. Inst. Fourier, t. 33, 1984, p. 1-28. | Numdam | MR 86f:11091 | Zbl 0534.12002

[TTV] Trautz (W.), Top (J.) and Verberkmoes (A.). — Explicit Hyperelliptic Curves with Real Multiplication and Permutation Polynomials, Canad. J. Math., t. 43, 1991, p. 1055-1064. | MR 92j:11058 | Zbl 0793.14022

[vG] Van Der Geer (G.). — Hilbert Modular Surfaces, Ergebnisse der Math. und ihrer Grenz. 16, Springer Verlag, 1988. | MR 89c:11073 | Zbl 0634.14022

[W] Welters (G.). — Curves with Twice the Minimal Class on Principally Polarized Abelian Varieties, Proc. Kon. Ned. Akad. van Wetenschappen, Indagationes Math., t. 49, 1987, p. 87-109. | MR 88c:14061 | Zbl 0644.14014